# SDR SIMA1381

- Difficulty date: May 17, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 9B0871103
- Part serial: 0217
- Condition: Inoperative
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3681 - DURING TAKEOFF ROLL, CREW WITNESS CONFIG WARNING.  RETURNED TO GATE NO FURTHER INCIDENT WERE REPORTED.  REMOVED AND REPLACED PARKING BRAKE PRESSURE SWITCH.  OPS CHECK GOOD.  (M)
